# SDR JJBA201811058021

- Difficulty date: October 8, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 36,780 hours, 22,321 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NLG UPPER DRAG BRACE BEARING HAD CORROSION.  REPLACED THE NLG TRUNNION ASSY.
